| Model Number |
E 411 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys ft4 iv assay on a cobas e 411 analyzer (rack system).Initial result: 0.039 ng/dl (accompanied by a data flag).Repeat result: 2.36 ng/dl.
Additional Manufacturer Narrative
The elecsys ft4 iv reagent lot number and expiration date were not provided.The sample was visually inspected, and no clot or fibrin was observed.The qc was within range prior to the sample measurement.No relevant alarms occurred.The customer stated that they perform the liquid flow cleaning (lfc) on a weekly basis, but at the time of analysis, the lfc had not been performed for two weeks.The measuring cell needed replacement.The sample probe was not cleaned on a daily basis.The customer observed a strange trace of sticky, brownish substance on the reagent cover that had to be cleaned with a damp cloth using distilled water.The instrument surfaces were not adequately cleaned.The field service engineer found that the bead mixer was bent.He adjusted the bead mixer.The investigation is ongoing.